I just started Cymbalta
avatar
crystalgreeneyes posted:
I started taking 30mg of Cymbalta yesterday in the morning. Second dose today. Is it possible that I am already noticing a difference? The pain has decreased and I feel more energetic. I did notice however, that despite taking my usual sleeping aid, I had difficulty sleeping. I looked up some people's comments and some stated that they had the same reaction, others, that they slept better. I am taking it first thing in the morning so I hope I will be able to sleep tonight. Maybe I just want it so much and it's all psychological but it's quite a change after months and months of trying medications which did not work.
Has anyone else experienced this and did it last? I am hopeful that I have finally found something that works.
Reply
 
avatar
fibroinsd responded:
Hi and welcome..

You could be noticing a difference right away. It has a different effect on different people. Cymbalta was great for me. For others it hasn't worked...so only time will tell. Glad it seems to be having a good effect on you. I will say, that if you notice a lot right away, you might be careful not to get on to too high a dosage...you might not need a lot.

cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
dollbug responded:
Hello.....MiMi in NC....I noticed that Cymbalta made me really sick right away.....and I continued to think that it would pass....I took it for almost 2 weeks...and I can honestly say that I could not put one foot in front of the other....I then decided that I should call the doctor...he told me to stop taking it right away....I did...and I never looked back at it again....

So my point is....IF it can make a person really sick right away....then perhaps it can make a person notice a good difference right away as well....I hope it works for you...

You are one of the *lucky ones*.....I hope you will continue to see a good difference in the next few weeks...

Take care and good luck...


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
crystalgreeneyes replied to dollbug's response:
Maybe I was too hopeful and spoke too soon. There has definitely been a decrease in pain, however, today after my 30mg dose, I feel nauseated, shaky, lethargic and it's keeping me awake even though I take a sleeping pill. I don't know whether to stick it out for a week and see if there's any difference. My Dr. wanted my to increase to 60mg after 2 weeks which is the usual therapeutic dosage. I put off trying this for so long because of my fear of the side effects. I just want to lie down, I'm so zonked out.
 
avatar
KMT333 responded:
I've been taking Cymbalta for about two weeks now. I had eased off of Wellbutrin and Celexa and thought I was doing just as well without them (I wasnt feeling positive benefits after being on them for a couple of years), but I wasn't. Then my new rheumy doc said he was really concerned about my depression. I hadn't realized how low I'd gotten but he was right. My psych immediately started me on Cymbalta at the 60 mg dose. So far I can say I'm not seeing much of an effect except it feels like I've at least taken one step back from the abyss. I was only a week and a half ago thinking I'd be better off dead. It still goes through my mind at times, but not quite such consistently dark thoughts. I think the advice and actions of my two docs getting me on this drug probaby kept me from having to be hospitalzed.
 
avatar
annette030 replied to crystalgreeneyes's response:
You might discuss with your doctor taking it at a different time of day. My husband took it for awhile, he just felt wrong inside, and we switched the time that he took it, he did fine then.

Take care, Annette
 
avatar
crystalgreeneyes replied to annette030's response:
Thank you Annette. Yesterday, I was so wiped out, I stayed in bed all day and I slept most of it, which I never do. I am definitely noticing a difference in the pain level which is greatly reduced. My joints do not hurt at all. I do feel very heavy and lethargic and just kind of weird. Did your husband switch to taking it at night? I might try that. Also I have noticed that my thoughts are not racing all the time as was the case before.
 
avatar
annette030 replied to crystalgreeneyes's response:
I think my husband did switch it to night time, so he would sleep through the sedating effects, I am not sure, it was a long time ago.

Talk to your doctor about changing the time of day that you take this medicine, maybe that will help. It sure seems to work well for you otherwise as far as pain goes.

Take care, Annette